# SDR REXA2014111100910

- Difficulty date: November 7, 2014
- Submitted: November 11, 2014
- Operation: Air carrier
- Aircraft: N8932C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7932
- Aircraft time: 2,220,872 hours, 19,807 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO DENTS ON THE LT FUSELAGE TO BE OUT OF LIMITS.  THE DENTS MEASURE 2.13 INCHES X 1.75 INCHES X .025 INCHES DEEP & 4.75 INCHES X 2.63 INCHES X .065 INCHES DEEP.  REPAIRED IAW EA CRJ253-03067.
